MathSciNet Relay Station
MathSciNet bibliographic data
MR2503017 (2010d:35198) 35K91 (35B44 35K20)
Cazenave, Thierry; Dickstein, Flávio; Weissler, Fred B. Global existence and blowup for sign-changing solutions of the nonlinear heat equation. J. Differential Equations 246 (2009), no. 7, 2669–2680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement